MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203350-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pseudoaneurysm (2605); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effects of bleeding and pseudoaneurysm are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2025 two esprit btk scaffolds (both 3.5x38 mm) were implanted in the moderately calcified, right anterior tibial artery through the left groin access site.The patient's baseline hemoglobin was 8.5 g/dl.On (b)(6) 2025 the patient had a pseudoaneurysm, approximately 2.1 x1 cm in size in the left groin arising from the superficial femoral artery.The patient's hemoglobin level dropped to 6.6 g/dl.The patient was transferred to the intensive care unit for higher level of care to monitor the hemoglobin level.Four units of packed red blood cells and a prothrombin injection were administered.The patient was discharged home on (b)(6) 2025.No additional information was provided.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that in the opinion of the physician, the pseudoaneurysm arising from the superficial femoral artery, and related issues, was not caused by an abbott device.The physician used a suture to close the left groin procedural access site on 9/23/2025.Although the pseudoaneurysm, hemorrhage, administration of medication and blood transfusion are not related to the implanted scaffold, this event has been reported; therefore, it will remain reportable.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the case information and related record review, there was no device malfunction or adverse event associated with this device.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.Corrections: h6 - health effect - clinical code: codes 1888 and 2605 were removed and code 4582 was added.H6 - health effect - impact code: codes 4641 and 4644 were removed and code 2199 was added.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23750764
Report Number2024168-2025-11895
Device Sequence Number21189361
Product Code NXW
UDI-Device Identifier08717648357091
UDI-Public(01)08717648357091(11)250217(17)270216(10)5021761
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1203350-38
Device Catalogue Number1203350-38
Device Lot Number5021761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: HT COMMAND 18, 300 X .018; INTRODUCER SHEATH: 6F X 10 CM PINNACLE BY TERUMO; VESSEL CLOSURE: PERCLOSE DEVICE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityHispanic
Patient RaceWhite